Ringing in the ears is found among people who take Simvastatin, especially for people who are male, 60+ old , have been taking the drug for 2 - 5 years, also take medication Aspirin, and have Hypertension . We study 93,793 people who have side effects while taking Simvastatin from FDA and social media. Among them, 407 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from Simvastatin 94,390 users)
Ringing in the ears has been reported by people with heart rate increased, tinnitus, feeling abnormal, itching, drowsiness (latest reports from 20,968 Ringing in the ears patients).
On Aug, 23, 2016
93,793 people reported to have side effects when taking Simvastatin.
Among them, 407 people (0.43%) have Ringing In The Ears
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Following a 6 week treatment of Invanz in hospital, I suffered progressively loud tinnitus. The problem began as simply "noticeable" but became debilitating about a year following treatment and seems to be getting progressively worse with time. My life has been destroyed by this constant, ...
Hi im only 18 and have hypertension. I started taking lasix only 3 days ago and everytime i took it i felt worse but today i had abnormal heart rate and ringing in ears should i stop taking it? Please do answer.
No one understands me. I've been labeled as a drug abuser. No one believes that my psychosis started years ago and that it comes out of nowhere with long periods of between episodes. This last time I've experienced constant tinnitus . The psychosis started with a emotional life trauma 40 years ...
I've suffered with generalized GA for nearly a decade. I decided to stop taking simvastatin to see if my lesions would clear. I'm extremely happy to report that after 6 months, I'm about 75% clear. I still have a few lesions on my legs, but they are fading nicely. My arms, neck and shoulders ...
I already have tinnitus and have been taking Viibyrd for 2 days. It has worked for depression but I have read that it can make tinnitus worse. Please give feedback before I take more and its too late.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.